# SDR UHLA2012081900276

- Difficulty date: August 19, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,364 hours, 13,923 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK LIKE INDICATION IN HOLE A1 ON SPAR II LEFT WING.  REMOVED CRACKED AT .595" PER ETD, PERFORMED NDT AND FOUND NO CRACK.  FABRICATED BUSHING AND INSTALLED IAW ETD 2012-170-011678B.
